# SDR DALA2020021761184

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON LONGERON END 28RH STA 1395 AT AFT CARGO COMPARTMENT MRB 53-302-07 (CCT) SUMMARY OF NRC 00557. CORROSION LEVEL 2 LONGERON END 28RH BTW STA 1395 AT AFT CARGO COMPARTMENT WAS REPLACED PER MD90 VOL. LL SRM 51-30-05 AND D/DWG 5936439 REV. CD LOG-PAGE UPDATED (1491693)
